| Catalog Number |
ADM06012013P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
01/17/2019
Type of Reportable Event
Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, two inpact admiral pta balloon catheters were used to treat the right sfa.Approximately 8 months post index procedure the patient suffered ventricular fibrillation and died sudden cardiac death.It was reported that the death was due to ventricular fibrillation.